EQUATIONS WITH INFINITE-DIMENSIONAL PSEUDODIFFERENTIAL-OPERATORS

被引:0
作者
KHRENNIKOV, AI
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1982年 / 267卷 / 06期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1313 / 1318
页数:6
相关论文
共 12 条
[1]  
DUBINSKII IA, 1981, DOKL AKAD NAUK SSSR+, V259, P781
[2]  
FROLOV NN, 1981, DOKL AKAD NAUK SSSR+, V261, P1063
[3]  
Kartan A., 1971, DIFFERENTSIALNOE ISC
[4]  
KHILLE E, 1962, FUNKTSIONALNYI ANALI
[5]  
LOBANOV SG, 1980, VESTN MOSK U MAT M+, P3
[6]  
ROBERTSON A, 1967, TOPOLOGICHESKIE VEKT
[7]  
SMOLIANOV OG, 1982, DOKL AKAD NAUK SSSR+, V263, P558
[8]  
Smolyanov O.G., 1979, MAT ZAMETKI, V25, p[259, 135]
[9]  
Smolyanov O. G., 1973, USP MAT NAUK, V28, P251
[10]  
UGLANOV AV, 1982, DOKL AKAD NAUK SSSR+, V262, P37